# SDR DALA2014121506932

- Difficulty date: December 13, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 83,525 hours, 12,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND MULTIPLE AFT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND PULLED WIRES FROM CONNECTOR.   REPAIRED, SYS OPS NORMAL.
